Our expert says:
Female hormone treatments (the pill, HRT, etc) can either cause weightloss or weight gain depending on the patient's individual reaction. When you weighed 54 kg, your BMI was very, very low at 19,9. Now that you weigh 62 kg, your BMI = 22,8 which is actually close to the ideal of 22 than before. If you are still using this contraceptive, discuss the use of alternative products with your dr or gynae. If you lose 2 kg your BMI will equal 22 which is ideal. Because this is such a small amount of weight to lose I would recommend that you just increase your physical activity (walk, jog, skip, cycle or swim) every day for 30 min. This will firm and tone your body so that you look stunning.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.